| Catalog Number |
HCSPUPPY |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the customer on 01/04/2026, the "machine turns on but is no longer misting.".
Additional Manufacturer Narrative
According to the customer on 01/04/2026, the "machine turns on but is no longer misting." upon further investigation, the customer noted that the patient was unable to receive treatment and "had to get creative and buy other things to use in the meantime that were not helpful".The customer confirmed that there was no serious injury or medical treatment required and that her daughter was doing "just fine." it has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.